Vol. 14 (2021), Issue 1

Journal Article
Mean-Square Approximation of Navier-Stokes Equations with Additive Noise in Vorticity-Velocity Formulation
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 1–30
Journal Article
On Poincaré-Friedrichs Type Inequalities for the Broken Sobolev Space W2,1
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 31–46
Journal Article
On the Construction and Analysis of Finite Volume Element Schemes with Optimal L2 Convergence Rate
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 47–70
Journal Article
Numerical Analysis of a High-Order Scheme for Nonlinear Fractional Differential Equations with Uniform Accuracy
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 71–112
Journal Article
Numerical Study of Switching Behavior in Finite Media Subject to 3D Ferroelectric-Paraelectric Interactions and Inspection of Calibration Effects
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 113–143
Journal Article
A New Ensemble HDG Method for Parameterized Convection Diffusion PDEs
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 144–175
Journal Article
On Nonnegative Solution of Multi-Linear System with Strong Mz-Tensors
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 176–193
Journal Article
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 194–218
Journal Article
A 2D Staggered Multi-Material ALE Code Using MOF Interface Reconstruction
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 219–241
Journal Article
On the Evolutionary Dynamics of the Cahn-Hilliard Equation with Cut-Off Mass Source
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 242–260
Journal Article
An Implicit Solver for the Time-Dependent Kohn-Sham Equation
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 1 : pp. 261–284